# SDR CALA0001352

- Difficulty date: August 31, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LOWER FLOOR PANEL SUPPORT IN FORWARD CARGO AREA AT FS 522.  THE FLOOR PANEL SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-30-02 AND 51-10-03.
